Alert archive / New Mexico / Wind Advisories in 2014
Wind Advisory 36, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Jun 16, 2014, 4:09 AM MDT. It took effect at Jun 16, 2014, 12:00 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 16, 2014, 4:09 AM MDT (10:09 UTC)
- In effect from
- Jun 16, 2014, 12:00 PM MDT
- Expired
- Jun 16, 2014, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
486 WWUS75 KABQ 161009 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 409 AM MDT MON JUN 16 2014 NMZ502-505-161800- /O.NEW.KABQ.WI.Y.0036.140616T1800Z-140617T0000Z/ CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU- 409 AM MDT MON JUN 16 2014 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING. * LOCATION...CHUSKA MOUNTAINS AND THE WEST CENTRAL PLATEAU...INCLUDING GALLUP. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...WINDS WILL STRENGTHEN THROUGH THE MORNING...THEN PEAK IN STRENGTH AROUND MID AFTERNOON BEFORE TAPERING OFF WITH SUNSET. * VISIBILITY...LOCALLY REDUCED BY BLOWING DUST IN DUST PRONE LOCATIONS. * LOCAL IMPACTS...HAZARDOUS CROSS WINDS WILL IMPACT NORTH TO SOUTH ORIENTED ROADS LIKE HIGHWAY 491 FROM TOHATCHI TO GALLUP AND ROUTE 602 SOUTH OF GALLUP. LIGHT WEIGHT AND LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 44
2 follow-up statements
126 WWUS75 KABQ 161702 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1102 AM MDT MON JUN 16 2014 NMZ501-170200- /O.EXB.KABQ.WI.Y.0036.140616T1800Z-140617T0200Z/ NORTHWEST PLATEAU- 1102 AM MDT MON JUN 16 2014 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * LOCATION...NORTHWEST PLATEAU OF NEW MEXICO INCLUDING FARMINGTON. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING...WINDS WILL CONTINUE TO STRENGTHEN THROUGH THE LATE MORNING...THEN PEAK IN STRENGTH AROUND MID AFTERNOON BEFORE TAPERING OFF WITH SUNSET. * VISIBILITY...LOCALLY REDUCED TO 3 MILES IN BLOWING DUST NEAR OPEN FIELDS...ONGOING CONSTRUCTION SITES...AND OTHER DUST PRONE AREAS. * LOCAL IMPACTS...HAZARDOUS CROSS WINDS WILL IMPACT NORTH TO SOUTH AND NORTHWEST TO SOUTHEAST ORIENTED ROADS LIKE U.S. HIGHWAYS 371...491...AND 550. LIGHT WEIGHT AND LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ502-505-170200- /O.EXT.KABQ.WI.Y.0036.140616T1800Z-140617T0200Z/ CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU- 1102 AM MDT MON JUN 16 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING... * LOCATION...CHUSKA MOUNTAINS AND THE WEST CENTRAL PLATEAU... INCLUDING GALLUP. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...WINDS WILL CONTINUE TO STRENGTHEN THROUGH THE LATE MORNING...THEN PEAK IN STRENGTH AROUND MID AFTERNOON BEFORE TAPERING OFF WITH SUNSET. * VISIBILITY...LOCALLY REDUCED BY BLOWING DUST IN DUST PRONE LOCATIONS. * LOCAL IMPACTS...HAZARDOUS CROSS WINDS WILL IMPACT NORTH TO SOUTH ORIENTED ROADS LIKE HIGHWAY 491 FROM TOHATCHI TO GALLUP AND ROUTE 602 SOUTH OF GALLUP. LIGHT WEIGHT AND LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
883 WWUS75 KABQ 170134 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 734 PM MDT MON JUN 16 2014 NMZ501-502-505-170245- /O.EXP.KABQ.WI.Y.0036.000000T0000Z-140617T0200Z/ NORTHWEST PLATEAU-CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU- 734 PM MDT MON JUN 16 2014 ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... LOCAL GUSTS TO 40 MPH WILL CONTINUE THROUGH LATE EVENING...BUT WIDESPREAD HAZARDOUS WIND SPEEDS ARE NO LONGER EXPECTED. $$ SHY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jun 16, 3:30 AM MDT, 39 minutes earlier.
Area forecast discussion, Jun 16, 3:30 AM MDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 330 AM MDT MON JUN 16 2014 ...LONG DURATION CRITICAL FIRE GROWING PATTERN CONTINUES THIS WEEK... .SYNOPSIS... A BROAD UPPER LEVEL LOW PRESSURE SYSTEM WILL SLOWLY CROSS THE NORTHWEST AND WEST CENTRAL U.S. TODAY THROUGH WEDNESDAY NIGHT KEEPING WINDS STRONG OVER NEW MEXICO. STRONG SURFACE WINDS...LOW HUMIDITY AND HIGH INSTABILITY WILL LEAD TO FIRE WEATHER CONCERNS EACH DAY...ESPECIALLY WEST OF THE CENTRAL MOUNTAIN CHAIN. THE UPPER LOW WILL DRAW ENOUGH LOW LEVEL MOISTURE NORTHWESTWARD FOR A SLIGHT CHANCE OF LIGHT SHOWERS AND THUNDERSTORMS OVER SOUTHEAST AREAS TODAY...THEN ACROSS MUCH OF THE AREA EAST OF THE CONTINENTAL DIVIDE TUESDAY. SOME DRY CELLS COULD REDEVELOP OVER THE WESTERN AND SOUTHERN MOUNTAINS WEDNESDAY...WHILE DRY LINE THUNDERSTORMS PERSIST ON THE FAR EASTERN PLAINS. WEAKER WINDS ARE EXPECTED DURING THE LATTER HALF OF THE WORK WEEK. THUNDERSTORM CHANCES MAY IMPROVE FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD STARTING FRIDAY AS MOISTURE BEGINS TO SEEP NORTHWARD OUT OF MEXICO. && .DISCUSSION... THERE IS STILL SOME UNCERTAINTY ABOUT HOW MUCH LOW LEVEL MOISTURE WILL BE DRAWN NORTHWESTWARD TOWARD THE UPPER LEVEL LOW PRESSURE SYSTEM TONIGHT THROUGH TUESDAY NIGHT...AND ALSO ABOUT HOW FAR IT WILL PROGRESS. MODELS SEEM TO BE PICKING UP ON SOME MID LEVEL MOISTURE TOO...WHICH JUSTIFIES A SLIGHT CHANCE OF DRY THUNDERSTORMS FROM THE CONTINENTAL DIVIDE TO AROUND THE CENTRAL MOUNTAIN CHAIN MAINLY TUESDAY AFTERNOON. THE BEST CHANCE OF ANY WETTING PRECIPITATION SHOULD BE FOUND EAST AND NORTHEAST OF THE SOUTH CENTRAL MOUNTAINS. LATE TUESDAY AND TUESDAY NIGHT. OTHERWISE THE BIG CONCERN WILL BE WIND AND FIRE WEATHER TODAY THROUGH WEDNESDAY. FIRE WEATHER CONCERNS LOOK TO BE MOST WIDESPREAD TODAY DUE TO LOWER HUMIDITIES...STRETCHING EVEN ACROSS PARTS OF THE PLAINS. WIND GUSTS TO 50 MPH ARE EXPECTED THIS AFTERNOON AND TUESDAY AFTERNOON IN THE CHUSKA MOUNTAINS AND AROUND GALLUP. WILL ISSUE A WIND ADVISORY THERE FOR TODAY. THE GFS AND ECMWF ARE BOTH TRENDING TOWARD A WETTER WEEKEND AHEAD...THOUGH THERE IS STILL SIGNIFICANT DISAGREEMENT ON THE SOURCE OF THE MOISTURE. THE ECMWF IS SHOWING MOISTURE SEEPING NORTHWARD UNDER AN UPPER LEVEL RIDGE AHEAD OF A WEAK UPPER TROUGH APPROACHING FROM THE WEST. THIS COULD BEGIN AS EARLY AS FRIDAY. HOWEVER...THE GFS DELAYS IMPROVED MOISTURE AND THUNDERSTORM COVERAGE UNTIL A MOIST BACK DOOR COLD FRONT MAKES A STRONG SOUTHWESTWARD PUSH LATE SUNDAY OR SUNDAY NIGHT. THE ECMWF SHOWS THIS MOIST FRONT ARRIVING TOO...SO THE LATTER PART OF THE COMING WEEKEND COULD BE QUITE WET...AT LEAST IN THE EAST. 44 && .FIRE WEATHER... A POTENT DRY SLOT NEARLY STATIONARY OVER THE REGION IN ASSOCIATION WITH A LATE SEASON LARGE SCALE UPPER TROUGH WILL CONTINUE TO CREATE CRITICAL FIRE WEATHER CONDITIONS FOR MUCH OF CENTRAL AND WESTERN NM TODAY THROUGH AT LEAST WEDNESDAY. RECOVERIES EARLY THIS MORNING ARE SERIOUSLY BAD...WITH MANY AREAS STILL IN THE SINGLE DIGITS AT 3AM. FARMINGTON HAS SEEN 21 CONSECUTIVE HOURS OF SINGLE DIGIT RH AND GALLUP AND ABQ ARE NOT FAR BEHIND. WINDS WILL BE STRONGER THAN SUNDAY FOR MANY AREAS AND WIND ADVISORY CONDITIONS ARE LIKELY FROM THE CHUSKAS TO GALLUP AND ZUNI. WARM TEMPS AND HIGH HAINES WILL ACCOMPANY STRONG WINDS AND SINGLE DIGIT RH TO MAKE FOR A CHALLENGING DAY AT THE ASAAYI FIRE. A SLIGHT INCREASE IN RH WILL OCCUR FOR AREAS WITHIN THE RIO GRANDE VALLEY AND EASTERN PLAINS... HOWEVER IT WILL STILL BE DRY AND TREND WINDIER THAN SUNDAY. THE EAST WILL SEE DRY AND WINDY CONDITIONS AS WELL BUT GREEN-UP WILL MITIGATE FIRE CONCERNS FOR THE NE PLAINS. A COUPLE DRY VIRGA SHOWERS ARE ON TAP AS WELL FOR CATRON...SOCORRO...AND LINCOLN COUNTIES. TONIGHT WILL SEE A BIG IMPROVEMENT IN RH RECOVERIES FOR CENTRAL AND WESTERN NM HOWEVER THEY WILL STILL AVERAGE POOR TO FAIR. THIS WILL LEAD INTO A SLIGHT TREND UP WITH RH VALUES TUESDAY HOWEVER WIDESPREAD CRITICAL CONDITIONS WILL BE LIKELY FOR THE NORTHWEST. HAVE UPGRADED TO RED FLAG WARNINGS THERE...BUT KEPT RIO GRANDE VALLEY IN A WATCH. SOME MID LEVEL MOISTURE SEEPAGE FROM THE SOUTH MAY MITIGATE SEVERAL HOURS OF THE CRITICAL CONDITIONS. HAINES REMAIN HIGH MOST AREAS AND TEMPS ARE STILL ABOVE NORMAL. WIND ADVISORY CONDITIONS ARE POSSIBLE AGAIN FOR THE CHUSKAS TO GALLUP AND ZUNI. MORE VIRGA IS POSSIBLE FOR THE SOUTH AND EAST. CRITICAL CONDITIONS CONTINUE WEDNESDAY AS THE BASE OF THE UPPER TROUGH CROSSES NM. THIS WILL KEEP WINDS STRONG WITH DRY AND UNSTABLE CONDITIONS ESPECIALLY FOR THE NORTHWEST. ISSUED FIRE WEATHER WATCH. MORE VIRGA TYPE ACTIVITY IS POSSIBLE AGAIN FOR AREAS AROUND THE HIGH TERRAIN AS JUST ENOUGH MID LEVEL MOISTURE SEEPS NORTH AHEAD OF THE TROUGH AXIS. ANOTHER BLAST OF DRIER AND BREEZY CONDITIONS THEN SURGES ACROSS MOST OF THE STATE FOR THURSDAY BEHIND THE DEPARTING UPPER TROUGH. THIS WILL LIKELY PROVIDE ONE LAST DAY OF CRITICAL CONDITIONS OVER THE NORTHWEST...DESPITE TEMPS TRENDING COOLER. BEYOND THURSDAY...MODEL GUIDANCE IS A MESS WITH REGARD TO THE OVERALL PATTERN. THERE ARE SOME INDICATIONS DEPENDING ON WHICH MODEL RUN WE ANALYZE THAT MOISTURE MAY SURGE INTO THE STATE BY THE WEEKEND. GUYER && .AVIATION... 06Z TAF CYCLE VFR CIGS AND VIZ NEXT 24 HRS. CONTINUED TURBULENT SOUTHWEST FLOW ACROSS NEW MEXICO WITH SURFACE TROUGH DEEPENING FROM WESTERN NEBRASKA ACROSS EASTERN NEW MEXICO TO THE TX BIG BEND COUNTRY. SOUTHWEST WIND SPEED INCREASES WILL SHOW UP AROUND 15Z MONDAY MORNING WITH GUSTY WINDS CONTINUING THROUGH THE AFTERNOON BEFORE DECREASING GRADUALLY AROUND 03Z SUNSET MONDAY EVENING. GUSTS TO 35 KTS IN FOR TAFS AT GUP AND LVS. SHY && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 89 54 90 52 / 0 5 0 5 DULCE........................... 84 41 83 40 / 0 5 5 5 CUBA............................ 84 49 84 48 / 0 5 10 5 GALLUP.......................... 85 51 84 48 / 0 5 5 5 EL MORRO........................ 79 47 78 45 / 0 5 10 5 GRANTS.......................... 83 51 83 48 / 0 5 5 5 QUEMADO......................... 80 53 82 51 / 5 5 5 5 GLENWOOD........................ 89 48 89 47 / 5 5 5 5 CHAMA........................... 77 42 76 41 / 5 5 5 5 LOS ALAMOS...................... 82 58 81 55 / 0 5 10 5 PECOS........................... 79 54 79 52 / 5 5 10 10 CERRO/QUESTA.................... 79 47 78 47 / 5 5 5 5 RED RIVER....................... 70 43 68 42 / 5 5 10 5 ANGEL FIRE...................... 73 38 73 36 / 5 5 10 10 TAOS............................ 82 46 80 46 / 0 5 5 5 MORA............................ 79 49 78 48 / 0 5 10 10 ESPANOLA........................ 88 52 87 51 / 0 5 10 5 SANTA FE........................ 81 56 81 54 / 0 5 10 10 SANTA FE AIRPORT................ 86 54 87 52 / 0 5 10 10 ALBUQUERQUE FOOTHILLS........... 88 63 89 62 / 0 5 10 10 ALBUQUERQUE HEIGHTS............. 90 63 91 62 / 0 5 10 5 ALBUQUERQUE VALLEY.............. 91 61 92 60 / 0 5 10 5 ALBUQUERQUE WEST MESA........... 91 61 92 60 / 0 5 10 5 LOS LUNAS....................... 91 58 92 57 / 0 5 10 5 RIO RANCHO...................... 91 60 92 59 / 0 5 10 5 SOCORRO......................... 95 67 95 65 / 5 5 10 10 SANDIA PARK/CEDAR CREST......... 88 58 89 56 / 0 5 10 10 TIJERAS......................... 86 60 87 57 / 0 5 10 10 MORIARTY/ESTANCIA............... 84 52 85 50 / 5 5 10 10 CLINES CORNERS.................. 84 55 85 53 / 5 5 10 20 GRAN QUIVIRA.................... 86 60 87 59 / 5 10 10 10 CARRIZOZO....................... 89 63 89 63 / 5 10 10 10 RUIDOSO......................... 85 54 83 53 / 10 20 20 20 CAPULIN......................... 81 55 83 54 / 5 5 5 10 RATON........................... 87 53 88 52 / 0 5 5 10 SPRINGER........................ 87 53 88 53 / 0 5 5 10 LAS VEGAS....................... 83 52 84 51 / 5 5 10 10 CLAYTON......................... 90 61 92 63 / 5 10 10 20 ROY............................. 85 58 87 58 / 5 5 5 10 CONCHAS......................... 93 63 94 64 / 0 5 10 10 SANTA ROSA...................... 91 62 91 62 / 5 5 10 20 TUCUMCARI....................... 96 65 96 66 / 5 10 10 20 CLOVIS.......................... 91 63 90 61 / 10 20 20 20 PORTALES........................ 93 65 91 63 / 10 20 20 20 FORT SUMNER..................... 93 65 92 65 / 5 10 10 20 ROSWELL......................... 97 67 97 67 / 10 20 20 20 PICACHO......................... 92 62 90 62 / 10 10 20 20 ELK............................. 87 60 84 60 / 10 20 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ101-102-105>108. RED FLAG WARNING FROM NOON TO 9 PM MDT TUESDAY FOR THE FOLLOWING ZONES...NMZ101-105. FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR THE FOLLOWING ZONES...NMZ101-105. WIND ADVISORY FROM NOON TODAY TO 6 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ502-505. FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE FOLLOWING ZONES...NMZ106. && 44
Hazardous weather outlook, Jun 15, 5:40 AM MDT, 22 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 540 AM MDT SUN JUN 15 2014 NMZ501>540-161200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 540 AM MDT SUN JUN 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM 3 PM TO 9 PM MDT FOR THE NORTHWEST HIGHLANDS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A RED FLAG WARNING IS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY FOR THE NORTHERN AND WESTERN HIGH TERRAIN...NORTHWEST PLATEAU...RIO GRANDE VALLEY...SANDIA AND MANZANO MOUNTAINS AND EAST CENTRAL PLAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON THROUGH MID EVENING FOR NORTHWEST NEW MEXICO AS WELL AS THE MIDDLE AND LOWER RIO GRANDE VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 6:09 AM MDT | Fire Weather Watch | ABQ | Cibola, McKinley, Rio Arriba, Sandoval, San Juan | 46 hr |
| Jun 16, 6:09 AM MDT | Red Flag Warning | ABQ | Bernalillo, Cibola, McKinley, Rio Arriba, Sandoval, San Juan and 2 more | 39 hr |
Nearby
Wind Advisories in New Mexico, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.